# SDR SWIA201743964

- Difficulty date: October 11, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 24,428 hours, 24,110 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP LOWER SKIN DENTED APPROX WS 65.   REPAIRED  RT FLAP SKIN IAW SRM.
